# SDR 20000817SH016

- Difficulty date: August 17, 2000
- Submitted: August 17, 2000
- Operation: General aviation
- Aircraft: N7138Q
- Make and model: Cessna U206F
- Aircraft serial: U20603074
- Engine: Cont IO520F
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: 535661
- Part serial: 473105
- Condition: Making Metal
- Part time: 1,947 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FERROUS MATERIAL FOUND IN OIL FILTER.  ENGINE DIS-ASSEMBLED, PROBLEM FOUND TO BE FAILED CAMSHAFT AND LIFTER BODIES.  (X)
